# SDR VTZA96123

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7700966
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6595 - IAD-LGA - DURING CLIMB-OUT, RETURNED IAD, AIR DATA COMPUTER INDICATIONS BEING INTERMITTENT.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED BOTH AIR DATA COMPUTERS.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
